Alert archive / Washington / Gale Warnings in 2014

Gale Warning 53, NWS Seattle, WA

July 1, 2014

NWS Seattle, WA issued this gale warning at Jul 1, 2014, 8:34 PM PDT. It took effect at Jul 2, 2014, 5:00 AM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2014, 8:34 PM PDT (03:34 UTC)
In effect from
Jul 2, 2014, 5:00 AM PDT
Expired
Jul 3, 2014, 2:00 AM PDT
In force
21 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WHUS76 KSEW 020334
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
834 PM PDT TUE JUL 1 2014

PZZ131-132-021145-
/O.UPG.KSEW.GL.A.0026.140702T1200Z-140703T0900Z/
/O.NEW.KSEW.GL.W.0053.140702T1200Z-140703T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
834 PM PDT TUE JUL 1 2014

...GALE WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 2 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 2 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED WITH AN ONSHORE 
  MARINE PUSH WEDNESDAY MORNING AND AGAIN WEDNESDAY EVENING. 

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-021145-
/O.NEW.KSEW.SC.Y.0149.140702T1200Z-140703T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
834 PM PDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 2 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 2 AM PDT
THURSDAY. 

* WIND...SOUTHWEST 15 TO 25 KNTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-021145-
/O.CON.KSEW.SC.Y.0148.000000T0000Z-140702T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
834 PM PDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WIND...WEST TO NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
029 
WHUS76 KSEW 020941
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 AM PDT WED JUL 2 2014

PZZ150-153-156-170-173-176-021045-
/O.CAN.KSEW.SC.Y.0148.000000T0000Z-140702T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
241 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ131-132-021745-
/O.CON.KSEW.GL.W.0053.140702T1200Z-140703T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 AM PDT WED JUL 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* TIMING...THE STRONGEST WINDS ARE EXPECTED WITH AN ONSHORE MARINE
  PUSH EARLY THIS MORNING AND AGAIN THIS EVENING.

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-021745-
/O.EXB.KSEW.SC.Y.0149.140703T0000Z-140703T1200Z/
ADMIRALTY INLET-
241 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT THURSDAY. 

* WIND...NORTHWEST 15 TO 25 KNTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-021745-
/O.EXT.KSEW.SC.Y.0149.140702T0941Z-140703T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
241 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WIND...SOUTHWEST 15 TO 25 KNTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
172 
WHUS76 KSEW 021009
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
309 AM PDT WED JUL 2 2014

PZZ131-132-021815-
/O.CON.KSEW.GL.W.0053.140702T1200Z-140703T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
309 AM PDT WED JUL 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* TIMING...THE STRONGEST WINDS ARE EXPECTED WITH AN ONSHORE 
  MARINE PUSH EARLY THIS MORNING AND AGAIN THIS EVENING. 

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-021815-
/O.EXT.KSEW.SC.Y.0149.140702T1009Z-140703T1200Z/
ADMIRALTY INLET-
309 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WIND...NORTHWEST 15 TO 25 KNTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-021815-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-140703T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
309 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

* WIND...SOUTHWEST 15 TO 25 KNTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
766 
WHUS76 KSEW 021613
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
913 AM PDT WED JUL 2 2014

PZZ131-132-030015-
/O.CON.KSEW.GL.W.0053.000000T0000Z-140703T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
913 AM PDT WED JUL 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...

* TIMING...WINDS WILL WEAKEN A LITTLE EARLY THIS AFTERNOON...THEN
  INCREASE TO GALE FORCE AGAIN LATE THIS AFTERNOON AND EVENING. 

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-030015-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-140703T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
913 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

* WIND...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-030015-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-140703T1200Z/
ADMIRALTY INLET-
913 AM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
314 
WHUS76 KSEW 022157
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
257 PM PDT WED JUL 2 2014

PZZ131-132-030600-
/O.CON.KSEW.GL.W.0053.000000T0000Z-140703T0900Z/
/O.EXB.KSEW.SC.Y.0149.140703T0900Z-140703T1500Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
257 PM PDT WED JUL 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. 

* WIND...WEST WIND 25 TO 35 KNOTS EASING TO 20 TO 30 KNOTS LATE
  TONIGHT...THEN TO 10 TO 20 KNOTS THURSDAY MORNING. WIND WAVES 3
  TO 6 FEET SUBSIDING TO 1 TO 3 FEET THURSDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-030600-
/O.EXT.KSEW.SC.Y.0149.000000T0000Z-140703T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
257 PM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS OVER ADMIRALTY INLET.
  SOUTHWEST 15 TO 25 KNOTS NEAR THE SOUTHERN SAN JUAN ISLANDS.
  WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
353 
WHUS76 KSEW 030336
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
836 PM PDT WED JUL 2 2014

PZZ131-132-031145-
/O.CON.KSEW.GL.W.0053.000000T0000Z-140703T0900Z/
/O.CON.KSEW.SC.Y.0149.140703T0900Z-140703T1500Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
836 PM PDT WED JUL 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...

* WIND...WEST 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS THURSDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-031145-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-140703T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
836 PM PDT WED JUL 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WIND...WESTERLY 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 1, 3:35 PM PDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jul 1, 3:35 PM PDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
335 PM PDT TUE JUL 1 2014

.SYNOPSIS...THE UPPER LEVEL RIDGE OVER THE PACIFIC NORTHWEST
WILL CONTINUE TO SHIFT EAST TONIGHT. DEVELOPING ONSHORE FLOW TONIGHT
WILL RETURN MARINE STRATUS TO THE COAST AND SOUTH INTERIOR LATE
TONIGHT AND WEDNESDAY MORNING FOLLOWED BY AFTERNOON CLEARING.
STRONGER ONSHORE FLOW THURSDAY AND FRIDAY WILL BRING MORE WIDESPREAD
MORNING CLOUDS TO THE INTERIOR WITH AFTERNOON SUN. A WEAK FRONT WILL
AFFECT THE AREA THIS WEEKEND...BRINGING A CHANCE OF SHOWERS MAINLY
TO THE COAST AND MOUNTAINS.

&&

.SHORT TERM...AFTERNOON TEMPERATURES HAVE RISEN INTO THE UPPER 80S
TO LOWER 90S ACROSS WESTERN WASHINGTON...WITH SEVERAL LOCATIONS
MATCHING OR EVEN BREAKING RECORDS FOR THE DATE...INCLUDING
KSEA...KOLM...AND KBLI. THE THERMALLY INDUCED SURFACE TROUGH HAS
ALREADY SHIFTED INLAND THIS AFTERNOON WHICH WILL PUSH LOW LEVEL FLOW
TO BECOME ONSHORE LATE THIS EVENING. TONIGHTS ONSHORE FLOW WILL
REMAIN WEAK...LIMITING THE MARINE PUSH AND RESULTING STRATUS TO THE
STRAIT OF JUAN DE FUCA...CHEHALIS GAP...AND THE WEST EDGE OF PUGET
SOUND THROUGH WEDNESDAY MORNING.  HIGH TEMPERATURES WILL BE MUCH
COOLER THAN TODAY DESPITE AFTERNOON CLEARING AND SUNSHINE...DROPPING
INTO THE 60S FOR THE COAST AND 70S TO LOWER 80S OVER INLAND AREAS.
AS THE UPPER LEVEL RIDGE AXIS CONTINUES TO SHIFT EAST
TOMORROW...FLOW ALOFT WILL BECOME SOUTHERLY SETTING UP A PREFERRED
PATTERN FOR CONVECTION ALONG THE CREST OF THE CASCADES WHERE
ISOLATED HIGH BASED THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EVENING HOURS.

ONSHORE FLOW WILL STRENGTHEN WEDNESDAY NIGHT PRODUCING A SOLID
MARINE PUSH AND MORE WIDESPREAD STRATUS OVER THE LOWLAND INTERIOR
BY THURSDAY MORNING. AN UPPER LEVEL LOW OVER THE NORTHEAST PACIFIC
WILL SWING A WEAK UPPER TROUGH OVER THE PACIFIC NORTHWEST ON
THURSDAY BRINGING INCREASED MID AND UPPER LEVEL CLOUDS AND SOME
MORNING DRIZZLE TO THE COAST AND WEST SLOPES OF THE OLYMPICS.
MORNING STRATUS WILL BURN OFF OVER THE INTERIOR TO A MOSTLY SUNNY
AFTERNOON AND NEAR NORMAL TEMPERATURES OVER THE LOWLANDS. LOW LEVEL
CLOUDS WILL REFORM AGAIN LATE THURSDAY NIGHT INTO FRIDAY MORNING.

.LONG TERM...THE UPPER LEVEL LOW OVER THE NORTHEAST PACIFIC WILL
RETROGRADE TO THE WEST FRIDAY AND OPEN INTO A BROAD UPPER TROUGH
OVER MUCH OF THE NORTHEAST PACIFIC AND GULF OF ALASKA. THIS WILL
HELP KEEP THE PATTERN A LITTLE MORE ACTIVE OVER THE AREA THROUGH THE
EXTENDED. MEDIUM RANGE MODELS HAVE BEEN HIGHLIGHTING A WEAK FRONTAL
SYSTEM MOVING THROUGH THE PACIFIC NORTHWEST ON SATURDAY AND SUNDAY
BRINGING SHOWERS AND LIGHT PRECIPITATION TO THE AREA AT TIMES. RUN
TO RUN AND MODEL TO MODEL CONSISTENCY HAS BEEN PRETTY VARIABLE OVER
THE LAST FEW CYCLES...WITH DIFFERENCES IN THE TIMING AND
DISTRIBUTION OF PRECIPITATION ESPECIALLY AHEAD OF THE FRONT FRIDAY
NIGHT AND SATURDAY. THE CURRENT FORECAST REFLECTS THE BEST CHANCE
FOR SHOWERS...MAINLY FOR THE COAST AND MOUNTAINS FRIDAY NIGHT AND
SATURDAY AND MORE WIDESPREAD SHOWERS SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...A STRONG UPPER LEVEL HIGH PRESSURE RIDGE WILL SHIFT EWD
TONIGHT AND WEDNESDAY. LIGHT SE FLOW ALOFT THIS EVENING...THEN LIGHT
TO MODERATE SW FLOW ALOFT. STABLE CONDITIONS. DRY CONDITIONS
TONIGHT...THEN INCREASING LOW LEVEL MOISTURE ON WEDNESDAY.

IFR STRATUS WILL LIKELY DEVELOP AT THE COAST TONIGHT AND PUSH
PARTIALLY INLAND THROUGH THE CHEHALIS GAP AND DOWN THE STRAIT OF
JUAN DE FUCA WEDNESDAY MORNING AS ONSHORE FLOW INCREASES. THIS WILL
PRIMARILY AFFECT KCLM...KHQM...KOLM...AND POSSIBLY KPAE.

KSEA...CLEAR CONDITIONS TODAY WITH VFR SKIES. LOW SCATTERED CLOUDS
MAY DEVELOP SUNDAY MORNING...BUT MARINE STRATUS IS NOT EXPECTED TO
REACH THE TERMINAL. NORTHERLY WIND 5-10 KNOTS...BECOMING LIGHT
TONIGHT AND THEN S-SWLY 5-10 KT AFTER 12Z SUNDAY. DTM

&&

.MARINE...A THERMAL LOW PRESSURE TROUGH OVER THE COASTAL WATERS WILL
SHIFT INLAND TONIGHT INDUCING ONSHORE FLOW. SMALL CRAFT ADVISORY
WESTERLY WINDS WILL DEVELOP OVER THE CENTRAL AND EASTERN STRAIT OF
JUAN DE FUCA AND ADJACENT INLAND WATERS WEDNESDAY...POSSIBLY
REACHING GALE IN THE STRAIT WEDNESDAY. FOR NOW...IT LOOKS LIKE THERE
COULD BE AN INITIAL SURGE OF GALES IN THE STRAIT WEDNESDAY
MORNING...FOLLOWED BY A MORE TYPICAL PERIOD OF GALES WEDNESDAY
AFTERNOON/WEDNESDAY EVENING AS ONSHORE FLOW PEAKS.

VARYING DEGREES OF ONSHORE FLOW WILL DOMINATE THE PATTERN THURSDAY
AND FRIDAY. SMALL CRAFT ADVISORY WEST WINDS ARE LIKELY EACH EVENING
FOR THE CENTRAL AND EASTERN STRAIT. A FRONT WILL REACH THE WATERS ON
SATURDAY. THIS SHOULD TURN WINDS SOUTHERLY MOST WATERS ON
SATURDAY.DTM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COAST.
    .GALE WATCH LATE TONIGHT THROUGH WEDNESDAY EVENING FOR THE
     CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:34 PM PDTSmall Craft AdvisorySEW54 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.